# SDR IXXA20250307011

- Difficulty date: March 4, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N457AZ
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 113,568 hours, 20,401 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AT 2500 MAIN CARGO DOOR ILLUMINATED WITH NO PRESSURIZATION ABNORMAL INDICATION.  MASTER WARNING INDICATION FOR MAIN CARGO DOOR DISPLAYED. CREW ELECTED AIR TURN BACK TO DEPARTURE STATION KABE WITH AN EMERGENCY DECLARATION. LANDING WAS UNEVENTFUL WITH NO ADDITIONAL PRECAUTIONARY ACTIONS. ON ARRIVAL AIRCRAFT GROUNDED FOR MAINTENANCE.
